Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Glottalic Consonants

Lyle Campbell
International Journal of American Linguistics
Vol. 39, No. 1 (Jan., 1973), pp. 44-46
Stable URL: http://www.jstor.org/stable/1264659
Page Count: 3
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On Glottalic Consonants
Preview not available

Page Thumbnails

  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45
  • Thumbnail: Page 
46
    46